# SDR SWAA051909

- Difficulty date: July 2, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 63,369 hours, 61,078 cycles
- Engine: Ge CFM563B1
- Engine time: 47,476 hours, 43,675 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: 305392503
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BOROSCOPE INSP, FOUND NR 2 ENGINE LPT NOZZLE GUIDE VANES CRACKED.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
